# SDR V0XD2016617129

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,596 hours, 19,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 SHOWING SIGNS OF CORROSION BETWEEN STR 27, AND 26R.  REMOVED DAMAGE AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-21-1281, DATED 11APRIL2016.  NDT PERFORMED.
